# SDR SIMA20150328001

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 36,015 hours, 32,923 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: B

## Discrepancy

CLIMBING THROUGH FL300 AT APPROX .68M WITH AUTOPILOT ON, A SIGNIFICANT VIBRATION BEGAN IN BOTH CONTROL COLUMNS.  AUTOPILOT WAS DISCONNECTED & THE VIBRATION CONTINUED.  WE LEVELED OFF & SLOWED & THERE WAS NO CHANGE.  WE BEGAN A DESCENT & THE VIBRATION SUBSIDED UNTIL APPROX FL270.  IT CONTINUED & WAS FELT IN THE CONTROL COLUMN & RUDDER PEDALS UNTIL APPROX 8000FT & 230 KIAS.  FROM THERE TO LANDING ALL CONTROLS FELT NORMAL. THE FLIGHT ATTENDANT FELT THE VIBRATION IN THE FLOOR OF THE FWD CABIN.  A PILOT SITTING IN SEAT 12B NOTICED AN AIRFRAME VIBE.  ACCOMPLISHED VIBRATION DVI IAW WC 12-200-01.  NO DEFECTS NOTED AT THIS TIME.  FCF FOUND SATISFACTORY.
